# SDR AALA202306139556

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,773 hours, 14,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800 - Doors
- Part time: 11,059 hours, 1,808 cycles
- Component: Slide, Bfgoodrich
- Component part number: 5A33077
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR STUCK. ADJUSTED R1 DOOR GIRT BAR.
